# SDR UIEA2024022600129

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 79,681 hours, 18,804 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 080C3217
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT BY L1 DOOR CORD RIPPED..( REMOVED AND REPLACED L1 DOOR PORTABLE ELT IAW AMM 25-63-03. NO FURTHER DEFECTS NOTED )
